Some remarks on Chern classes
Matematika, Tome 3 (1959) no. 5, pp. 51-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1959_3_5_a1,
author = {F. P. Peterson},
title = {Some remarks on {Chern} classes},
journal = {Matematika},
pages = {51--56},
year = {1959},
volume = {3},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1959_3_5_a1/}
}
F. P. Peterson. Some remarks on Chern classes. Matematika, Tome 3 (1959) no. 5, pp. 51-56. http://geodesic.mathdoc.fr/item/MAT_1959_3_5_a1/